MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number PS10.0-65SJ250
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product has been returned for evaluation.Radiographs provided did not confirmed the alleged event.No root cause can be confirmed at this time.
 
Event or Problem Description
Information was received that a revision procedure occurred on (b)(6) 2019.As per reporter, the nail was unable to distract.
 
Additional Manufacturer Narrative
The nail was received for functional and visual testing and the reported event was confirmed.The root cause of the reported event was a result of excessive cyclic loading of the thrust bearing potentially due to patient non-compliance.

Brand Name
PRECICE STRYDE SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise
suite 100
aliso viejo CA 92656
MDR Report Key9498359
Report Number3006179046-2019-00184
Device Sequence Number2967090
Product Code HSB
UDI-Device Identifier00887517951588
UDI-Public887517951588
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180503
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS10.0-65SJ250
Device Catalogue NumberPS10.0-65SJ250
Device Lot Number8082810
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/20/2019
Supplement Date Received by Manufacturer06/11/2020
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date09/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age17 YR
Patient Weight50